# SDR DALA2023062605111

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2828990) CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT FLOOR STRUCTURE LT SIDE TRANSITION PANEL SECTION BETWEEN BS.727A AND BS.727I+8 LBL.21.00. REMOVED, FABRICATED NEW SECTION AND INSTALLED IAW B737-900 SRM 51-40-02.
